Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Vomiting, diarrhea, nausea, loss of appetite, gastric problems. Treatment for symptoms?

Hello Dr. I had a vomitting spell and diarrhoes on Monday. Did not have any food - felt nauseous at the thought of it. Tuesday - I had lunch, and was fine. Wednesday did not feel like eating anything. I had my dinner and started the runs again. It is not 3.00 am - i induces vomiting by sticking a finger down my throat , as I was kept awake with gas problems and diarrhoea. My vomit (disgusting with the particles of undigested food, I guess) has a light pinkish, reddish hue. Please advise. Sincerely
Asked On : Sun, 10 Feb 2013
Answers:  1 Views:  41
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Hello Good Evening,

Your symptoms are suggestive of Acute Gastroenteritis i.e. acute bacterial or viral or parasitic infection of stomach and intestine.
Nothing to worry big, just go to your GP for management.
Your medications should be follows:
1. Tab. Ofloxacin+Ornidazole
2. Tab. Ondansetron
3. Cap. Pantoprazole+Domperidone
4. Cap. Lactic acid bacillus
But exact management will be decided by your GP after go through your investigations and clinical examination.

Answered: Fri, 28 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor